# SDR ASAA2019042272946

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 40,917 hours, 12,234 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disconnected
- Location: A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE CRUISE FLIGHT FL360 AUTOPILOT A DISCONNECTED & RE-ENGAGED AUTOPILOT A AND REMAINED ENGAGED FOR THE REST OF THE FLIGHT. GROUNDED - YES. ON DEFERRAL.
